# SDR AALA20071823

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Control Panel
- Part number: 570111
- Part serial: 2055
- Condition: Inoperative
- Location: Audio
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LHR INFLIGHT T141/28SEP - CREW LOST RADIO TRANSMISSION.  EICAS INDICATION ILLUMINATED.  RETURNED TO LHR AND LANDED WITHOUT INCIDENT.  REPLACED CAPTAINS AUDIO CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
